# SDR 2008UALA05614

- Difficulty date: September 6, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1197+66 FRAME CAP HAS FLAKED PAINT AND LIGHT SURFACE CORROSION FROM LBL 48 - RBL 10.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW FRAME CAP.
